# SDR ABXA20250717162

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 73,861 hours, 47,271 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Flag
- Condition: Activated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, RA FLAG ON THE F/O'S SIDE.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE DEFERRED RIGHT RA IAW MEL 34-33-1-2A-1.  ACFT RELEASED TO CAT II OPERATIONAL.  PLACARD INSTALLED REF ITEM 2 MBCB 07/27/25.  A/C RELEASED TO SERVICE.
